| Catalog Number |
1125250-38 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The chipboard box and the foil pouch were returned for analysis.The reported device marking issue was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that a mix-up occurred at the hospital.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that when opening a chipboard box labeled as a 2.5x38mm size, lot number 6091941,rx xience alpine drug-eluting stent (des) system, it was discovered that the inner foil pouch was labeled as a 2.5x28mm size with lot number 6090641.The inner foil pouch remained sealed and was not opened.The site had confirmed that the outer chipboard box was sealed prior to opening.There was no patient involvement and this issue did not cause or contribute to a clinically significant delay.Another 2.5x38mm rx xience alpine des was opened and used without issue.No additional information was provided.